# SDR AALA201609069027

- Difficulty date: September 5, 2016
- Submitted: September 8, 2016
- Operation: Air carrier
- Aircraft: N913US
- Make and model: Airbus A321-231
- Aircraft serial: 6255
- Aircraft time: 7,235 hours, 2,887 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: O-Ring
- Condition: Leaking
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: 1R DOOR ASSIST BOTTLE IN YELLOW BAND.  FOUND THE FILLING VALVE O-RING LEAKING ON THE DOOR ASSIST BOTTLE AND REPLACED IT IAW AMM 52-10-00-610-002-A.
